MathSciNet Relay Station
MathSciNet bibliographic data
MR2813369 11Y40 (11B68 11R18)
Buhler, J. P.; Harvey, D. Irregular primes to 163 million. Math. Comp. 80 (2011), no. 276, 2435–2444.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement